Regularized traces of nonself-adjoint operators

被引:0
作者
V. V. Dubrovskii
机构
[1] Magnitogorsk State Pedagogical Institute,
来源
Mathematical Notes | 1999年 / 65卷
关键词
regularized trace; nonself-adjoint operator; Gelfand-Levitan formula; nuclear norm;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:658 / 662
页数:4
相关论文
共 15 条
[1]  
Gelfand I. M.(1953)undefined Dokl. Akad. Nauk SSSR 88 591-596
[2]  
Levitan B. M.(1955)undefined Izv. Akad. Nauk SSSR Ser. Mat. 18 187-200
[3]  
Dikii L. A.(1967)undefined Dokl. Akad. Nauk SSSR 176 259-262
[4]  
Lidskii V. B.(1967)undefined Funktsional. Anal. i Prilozhen. 1 52-59
[5]  
Sadovnichii V. A.(1977)undefined Differentsial’nye Uravneniya 13 2033-2042
[6]  
Lidskii V. B.(1991)undefined Dokl. Akad. Nauk SSSR 319 61-62
[7]  
Sadovnichii V. A.(1993)undefined Differentsial’nye Uravneniya 299 852-868
[8]  
Sadovnichii V. A.(1991)undefined Uspekhi Mat. Nauk 46 187-188
[9]  
Dubrovskii V. V.(1978)undefined Trudy Sem. Petrovsk. 4 227-231
[10]  
Sadovnichii V. A.(undefined)undefined undefined undefined undefined-undefined